# SDR AU970812

- Difficulty date: June 25, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 747438
- System (JASC): 2730 · Elevator Control System
- Part: Rod
- Part number: 251U211
- Condition: Chafing
- Location: Elevator Control
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ELEVATOR CONTROL SYSTEM LH AND RH ELEVATOR SERVO CONTROL ROD SAFETY NUTS CONTACTING FORK ENDS ON TORQUE TUBE
